Doctor insights on:
What Are Some Reasons That People Put On A Lot Of Weight
Why do I feel bloated and put on a lot of weight, I am diabetic and have pcis, could this be the reason?
Diabetes itself: Sometimes the medications for diabetes can ironically cause people to gain weight which unfortunately makes diabetes harder to treat. If you meant pcos then usually women that are overweight tend to get pcos i don't know if pcos itself causes weight gain. Definitely talk to your doctor about safe weight loss. ...Read more
Iv lost a lot of weight for no reason I feel sick I havnt eaten anything for nearly two weeks tired all the time what's wrong with me?
I was so stressed out and depressed around the time i'm suppose to ovulate, i also lost a lot of weight. Can this be the reason i'm a week late?
Can eating a lot of fruit make you gain weight? I eat a lot of grapes, apples and bananas, and i suddenly gained a lot of weight, no reason.
I was recently diagnosed with l5-s1 and c5-c6 spondylosis..I have gained a lot of weight in the last 2 yrs..Is it the reason or something else? I'm 28
No: Weight gain is mainly due to taking in more calories than you burn off. If your activity level has decreased because of the problem thus could be part of the cause. Some medications can also increase appetite. You may want to discuss this and a weight control program with your doctor. Excess weight can increase the back/neck problem. ...Read more
My normal bp is 100/60. Last yr, it dropped. Recently, at my annual dr visit, it was 82/49. They took it twice to be sure. I workout a lot. I am gaining weight-10 lbs in 6 mos. Reason for concern?
In general,: low BP is not concerning if you have no symptoms of fainting or lightheadedness assuming your other vital signs are normal. But 82 is pretty drastically low. Take your BPs at home to get an average figure and show it to your doctor for specific advice. ...Read moreSee 1 more doctor answer
I have merina IUD from 5 years. My periods are stopped since 1 year and 6 months. All of the sudden, i put on 10 pounds weight. Is this the reason?
May not be it...: Mirena only is proven to last 5 years as far as contraception. So, first be sure you're not pregnant, but i would expect you would begin cycling first.. Even is Mirena is wearing off, you should see your doc to check for other causes, as long as your diet and activity are steady.. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- What are the reasons that people have momentary losses of balance?
- What are the reasons of feeling cold after starting a weight loss program?
- What are the most common causes of sepsis in people that do not have a spleen?
- Ask a doctor a question free online
- What are some reasons that the doctor might tell me to have a splenectomy?
- What are some of the easy exercises that i can do for weight reduction?
- What are some factors that should be included in a successful weight control program?
- What percentage of people live through a brain tumor that cannot be operated on?
- What are some reasons a doctor will put a pregnant woman on bedrest?